# SDR 97ZZZX878

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N692F
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Channel
- Part number: C2FS4045A
- Condition: Cracked
- Location: Fin Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VERTICAL FIN ATTACH REINFORCEMENT CHANNEL, THE BOLT HOLES THAT ARE USED TO SECURE RUDDER HINGE CASTING C2FS3705ND WERE FOUND TO HAVE CRACKS RADIATING FROM THEM.  LACK OF A CONTROL SURFACE LOCK AND HIGH WINDS OVER WINTER MAY HAVE CONTRIBUTED TO CRACKING.
